# SDR ASAA2022100140130

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 1,254 hours, 409 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Radar
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL AMBER CAUTION ON NAV DISPLAY ON INITIAL RADAR POWER UP. WXR FAIL CAUTION DISAPPEARED WHEN WE TURNED THE RADAR ON LATER IN THE FLIGHT. GROUNDED - YES. PERFORMED OPS CHECK IAW B737-9 AMM 34-41-00-710-801. NO FAULTS FOUND, OPS CHECK GOOD.
